New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Lyrica not working anymore????
10 Replies
Crystallinegreen - December 24

Is anyone else on Lyrica and has found that slowly all of your fibro symptoms are coming back? My nausea, pain, ear aches etc have all come back :(

 

Canada17 - December 24

I tried Lyrica, did nothing for me for a few days and then I started getting a very bad migraine type sinus headache, my hair started to fall out (more than normal), and I felt all over more pain...These symptoms got worse the longer I was on it, not better...turns out I am allergic to it. BOO! :(

 

Fantod - December 24

yes, I have a friend who was on Lyrica. She did quite well with it for a year. Then all of a sudden, she put on 20 pounds overnight and started having all kinds of problems with increased pain, swelling of hands and feet. She just went off it and is feeling better as her weight is starting to come down a bit.

I think that your experience with Lyrica is not unusual. I refuse to even try it as the potential side effects are too severe (weight gain etc) for someone who has advanced OA and degenerative disc disease. I had a very bad experience with Savella so I figure Lyrica will be more of the same. Take care.

 

Crystallinegreen - December 24

I gained around 18 to 20lbs almost instantly. It helped for a few months, but now I think I need to switch to something else. Anyone have suggestions with what seems to work? I tried Savella, Elavil (amitryptaline), and Neurontin...either the side effects were awful or my body did not respond well with any of these. My family doctor told me she doesn't know what else to try. Can't wait for the specialist!

 

Fantod - December 24

Have you tried Cymbalta? It treats both the pain and depression that can accompany Fibromyalgia (FMS). I use it myself and have had decent results. I would probably do better if I could take a higher dose but I can't tolerate it. There are quite a few people on this board who use it and seem to tolerate it well. Take care.

 

Noca - December 24

Try Zofran for your nausea if you can afford it($14 CDN for generic per pill). If you have an insurance plan that gives you free meds regardless, try Emend, the strongest antiemetic(anti nausea) pill on earth. Emend also helps with depression and anxiety.

 

Crystallinegreen - December 27

I will mention to my doctor both Cymbalta and the anti-nausea mediations. I have insurance, so hopefully cost won't be too much of an issue. Thank you so much for your help!

 

Rosscow - December 28

Hi Crystalline
I've been on it for a month or so and didn't get any help out of it whatsoever. Did it really work for you or was it something else you were trying?
I still take it but if it's helping I'd sure hate to see what my symptoms would be like without it.
In agonizing pain as I type right now.
Didn't think Lyrica was supposed to wear off like a antibiotic etc. It's Dec 24 when you wrote this. Holiday stress season. Did your fibro just get worse and Lyrica is still trying to work but not enough???
Just a thought.
Rossco

 

Awesome1 - December 30

Anyone considering removing themselves from such drugs?

This drug can give you suicidal thoughts, mood swings, restlessness, etc. The negative potentials are much too much.

Just returned from weight training, and it was awesome. You all need to feel the same. Not an ounce of elbow or need pain. Nor was there any muscle pain.

My Christmas was great (free from pain), and the New Year will be more exciting. Why? Because I have people asking me about this no-toxic natural medication for their fibromyalia. Testimonial are on the rise. Doctors are ignoring me, but I'm creating new friends.

So exciting! Crystallinegreen, Canada17, & Rosscow, when do you all want to join my bandwagon?

 

carolynr - January 9

I don't know if this will help, but there is a group that is performing various infusions therapies for fibro. I think the website is uspainmedince.com. I haven't been there yet but I'm considering going, nothing else is working for me.
Carolyn

 

Canada17 - January 12

Awesome1, your bandwagon is an unproven theory and does not meet any of the requirements of natural health product legislation.

Maybe your doctors are ignoring you because there is nothing to prove what you are saying is true. It is great that you are not experiencing pain but don't depreciate our issues by implying that your "no-toxic" natural "medicine" is the answer to all our symptoms. It's a supplement at best and almost everything is toxic, especially for people with FM.

If you hadn't noticed by other posts, your bandwagon isn't hitched to our welcome wagon.

Please cease with your shameless promotion of this supplement. If you insist on continuing, stop calling it a medication, it is incredibly misleading!

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question